Alert archive / South Carolina / Frost Advisories in 2011
Frost Advisory 3, NWS Wilmington, NC
NWS Wilmington, NC issued this frost advisory at Oct 29, 2011, 12:52 PM EDT for 4 counties in North Carolina; 6 counties in South Carolina. It took effect at Oct 30, 2011, 3:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2011, 12:52 PM EDT (16:52 UTC)
- In effect from
- Oct 30, 2011, 3:00 AM EDT
- Expired
- Oct 30, 2011, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Columbus County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 79 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 423 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
516 WWUS72 KILM 291652 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1252 PM EDT SAT OCT 29 2011 NCZ087-096-099-105-SCZ017-023-024-032-033-039-053-300500- /O.UPG.KILM.FZ.A.0002.111030T0700Z-111030T1300Z/ /O.NEW.KILM.FR.Y.0003.111030T0700Z-111030T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...KINGSTREE...CONWAY 1252 PM EDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL QUICKLY DROP INTO THE 40S AFTER SUNSET AND THEN INTO THE MID TO UPPER 30S AFTER MIDNIGHT THROUGH THE PREDAWN HOURS. * IMPACTS...CROPS AND ANY TEMPERATURE SENSITIVE PLANTS MAY BE NEGATIVELY AFFECTED..A KILLING FREEZE APPEARS UNLIKELY HOWEVER. A LIGHT NORTH WIND AND WARM SOIL TEMPERATURES WILL PREVENT THE FROST FROM BECOMING VERY HEAVY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE AFFECTED IF LEFT UNCOVERED. && $$
3 follow-up statements
431 WWUS72 KILM 300148 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 948 PM EDT SAT OCT 29 2011 NCZ087-096-099-105-SCZ017-023-024-032-033-039-053-301000- /O.CON.KILM.FR.Y.0003.111030T0700Z-111030T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...KINGSTREE...CONWAY 948 PM EDT SAT OCT 29 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT SUNDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE MID 30S BY SUNRISE SUNDAY MORNING. AS WINDS BECOME LIGHTER LATE TONIGHT...AREAS OF FROST ARE EXPECTED TO DEVELOP. * IMPACTS...CROPS AND ANY TEMPERATURE-SENSITIVE PLANTS MAY BE DAMAGED. A KILLING FREEZE APPEARS UNLIKELY AS TEMPERATURES SHOULD REMAIN JUST ABOVE FREEZING. SOME POTTED PLANTS AND MOST TROPICAL PLANTS ARE VERY SENSITIVE TO COLD AND COULD BE DAMAGED OR KILLED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE AFFECTED IF LEFT OUTDOORS AND UNCOVERED. && $$ 9
193 WWUS72 KILM 300919 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 519 AM EDT SUN OCT 30 2011 NCZ087-096-099-105-SCZ017-023-024-032-033-039-053-301300- /O.CON.KILM.FR.Y.0003.000000T0000Z-111030T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...KINGSTREE...CONWAY 519 AM EDT SUN OCT 30 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID AND UPPER 30S ACROSS MUCH OF THE AREA EARLY THIS MORNING. LOCATIONS ALONG AND WEST OF I-95 WHERE WINDS HAVE BECOME CALM...TEMPERATURES WILL HAVE THE POTENTIAL TO FLIRT WITH 32 DEGREES. AREAS OF FROST WILL REMAIN POSSIBLE...ESPECIALLY ACROSS AREAS WHERE WINDS ARE CALM. * IMPACTS...CROPS AND ANY TEMPERATURE-SENSITIVE PLANTS WILL EITHER BECOME DAMAGED OR KILLED IF TEMPERATURES DO DROP TO 32 DEGREES FOR A FEW HOURS. POTTED PLANTS AND ESPECIALLY TROPICAL PLANTS MAY BECOME SEVERELY DAMAGED OR KILLED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE AFFECTED IF LEFT OUTDOORS AND UNCOVERED. && $$ DCH
256 WWUS72 KILM 301243 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 843 AM EDT SUN OCT 30 2011 .FROST ADVISORY EXPIRES AT 9 AM. NCZ087-096-099-105-SCZ017-023-024-032-033-039-053-301345- /O.EXP.KILM.FR.Y.0003.000000T0000Z-111030T1300Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...KINGSTREE...CONWAY 843 AM EDT SUN OCT 30 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... WITH FULL SUNSHINE TEMPERATURES WILL BEGIN TO RISE QUICKLY AND THE FROST ADVISORY WILL NO LONGER BE NEEDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this frost advisory went out at Oct 29, 10:30 AM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Oct 29, 10:30 AM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1030 AM EDT SAT OCT 29 2011
.SYNOPSIS...
PATCHES OF LIGHT RAIN WILL AFFECT THE AREA OVERNIGHT AS LOW
PRESSURE DEVELOPS ALONG A STALLED FRONT TO OUR SOUTH. COOL HIGH
PRESSURE WILL BUILD IN THROUGH THE WEEKEND AND WILL CONTINUE TO
EXTEND DOWN THROUGH THE CAROLINAS THROUGH MID WEEK. A COLD FRONT
WILL PASS THROUGH THE AREA BY NEXT WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM SATURDAY...CHANCE FOR MEASURABLE RAINFALL WINDING DOWN
QUICKLY ALTHOUGH SOME DRIZZLE MAY CERTAINLY PERSIST FOR ANOTHER FEW
HOURS. THE BIGGEST FORECAST ISSUE NOW BECOMES THE AFTERNOON...WHICH
WILL BE A VERY TRANSITIONAL PERIOD. CLOUD DECK WILL BREAK UP THIS
AFTERNOON WHICH WOULD FAVOR A TEMPERATURE JUMP BY A FEW DEGREES.
HOWEVER THIS WILL OCCUR AT THE SAME TIME AS SOME PRETTY SCREAMIN'
COLD ADVECTION GETS UNDERWAY. TOGETHER THIS SHOULD TRANSLATE INTO AN
ODD DIURNAL TEMPERATURE CURVE AND I ALSO WONDER IF OUR FORECAST
HIGHS ARE TOO MILD EVEN IF ONLY BY A FEW DEGREES.
THE BIGGEST FORECAST DECISION WILL BE THE FATE OF THE FREEZE
WATCH...WHETHER TO UPGRADE TO A WARNING OR TRANSITION INTO A FROST
ADVISORY...OR CANCEL ALTOGETHER. WILL AWAIT 12Z GUIDANCE AND
INTER-OFFICE COLLAB BEFORE ADDRESSING. INITIAL IMPRESSION IS THAT A
REGIONAL COMBINATION OF AFOREMENTIONED POSSIBILITIES MAY BE NEEDED
(IE PERHAPS A FREEZE WARNING FAR NRN ZONES FROST ADV IN BETWEEN AND
A COUNTY OR TWO COULD BE CANCELED).
AS OF 700 AM SATURDAY...SOUTHERN STREAM MID LEVEL VORT TO PUSH ENE
ACROSS THE CAROLINAS THIS MORNING...AND OFF THE NEW ENGLAND COAST BY
THIS EVENING. IN THE PROCESS...THE S/W TROF ALOFT BECOMES
NEGATIVELY TILTED. AT THE SFC...LOW PRESSURE IS PROGGED TO
CONSOLIDATE OFF CAPE HATTERAS ALONG THE BAROCLINIC ZONE...IE. THE
COLD FRONT THAT PREVIOUSLY PUSHED THROUGH THE FA YESTERDAY.
WITH THE AID OF EXCELLENT UPPER DYNAMICS...THE SFC LOW IS FORECAST
BY THE MODELS TO INTENSIFY AS IT TRACKS NE ALONG AND PARALLEL TO THE
EAST COAST OF THE U.S TODAY INTO SUNDAY. THE CONSOLIDATING PHASE
THIS MORNING WILL BE THE ONLY CHANCE FOR THE ILM CWA TO EXPERIENCE
PCPN...WITH LIGHT RAIN...DRIZZLE AND FOG THE PRIMARY TYPE OF WEATHER
ELEMENTS. QPF FROM THIS PCPN EVENT WILL RUN BETWEEN ONE TENTH TO ONE
QUARTER OF AN INCH...WITH THE LATTER AMOUNT BEING QUITE GENEROUS.
THE REASON FOR THE LIGHT AMOUNTS IS THE FACT THAT MOISTURE SOMEWHAT
LIMITING AND THAT THE BEST DYNAMICS FOR UVVS OR ISENTROPIC LIFT WILL
REMAIN WELL NW TO N OF THE ILM CWA.
THIS AFTERNOON AND TONIGHT WILL OBSERVE A QUICK CLEARING TREND FROM
SW-NW AS THE DEEPENING LOW LIFTS FURTHER NORTH...AWAY FROM THE FA.
THIS EXHIBITED BY MODEL CONSENSUS WITH LOWER MEAN RHS ADVECTING
ACROSS THE FA. IN ADDITION...COLD AIR ADVECTION WILL BE SURGING
ACROSS THE FA AND IS BEST SEEN WITH MODELED 850MB AND 925MB TEMPS
AND VARIOUS LOW LEVEL THICKNESS SCHEMES. MAXES TODAY WILL ONLY RANGE
FROM THE MID 50S WELL INLAND TO THE LOWER 60S ALONG THE IMMEDIATE
COAST.
A FREEZE WATCH HAS BEEN RAISED FOR TONIGHT FOR THE MAJORITY OF THE
ILM CWA EXCEPT FOR A FEW OF THE ILM COASTAL COUNTIES. TONIGHTS MINS
WILL BE A MESH BETWEEN THE NAM MOS GUIDANCE AND TEMPS STRAIGHT FROM
THE LATEST NAM MODEL ITSELF. SHOULD SEE WIDESPREAD MID TO UPPER 30S
MINS TONIGHT...WITH LOCATIONS AWAY FROM THE COAST POSSIBLY DROPPING
INTO THE LOWER 30S. WITH DEWPOINTS PROGGED IN THE UPPER 20S TO
AROUND 30...ANY POSSIBLE DECOUPLING OF THE WINDS LATER TONIGHT
COULD RESULT WITH TEMPS FURTHER DROPPING TO 32 DEGREES OR LESS.
THIS INCREASED FREEZING POTENTIAL WARRANTS AT LEAST A FREEZE
WATCH...WITH LATER FORECASTS MAKING THE CALL TO WARN OR NOT.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...HIGH PRESSURE WILL BUILD DOWN THE COAST
THROUGH THE PERIOD...ENSURING LOW LEVEL NORTHEAST FLOW. NORTHEAST
FLOW IS REINFORCED LATE IN THE PERIOD BY DEVELOPMENT OF LOW PRESSURE
WELL OFF THE SOUTHEAST COAST. MID AND UPPER LEVEL SOUTHWEST FLOW
DEVELOPS SUN NIGHT INTO MON...AHEAD OF NEXT TROUGH. ALTHOUGH
WEAK...THERE WILL BE SOME ISENTROPIC LIFT. NOT EXPECTING A
SIGNIFICANT AMOUNT OF PRECIP FOR MON/MON EVENING BUT ENOUGH TO
WARRANT A SLIGHT CHC POP...HIGHEST ALONG THE COAST. TEMPERATURES
WELL BELOW CLIMO THROUGH THE PERIOD...TO THE TUNE OF CLOSE TO 10
DEGREES. DROPPED TEMPS FOR MON/MON NIGHT BUT MAY NOT HAVE GONE LOW
ENOUGH. FURTHER REDUCTIONS MAY BE NEEDED.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 3 AM SATURDAY...ELONGATED SURFACE RIDGE AXIS EXTENDING FROM
SOUTHERN NEW ENGLAND INTO NORTHERN GA WILL REMAIN WEST OF THE AREA
THROUGH THU. WEAK 5H RIDGE WILL START TO BUILD AS 5H TROUGH MOVES
OFF THE COAST. GRADUAL THICKNESS/HEIGHT BUILD WED AND THU POINT TO A
GRADUAL WARMING TREND. MID AND UPPER LEVELS REMAIN VERY DRY THROUGH
MID WEEK...KEEPING SKIES MOSTLY CLEAR WITH LITTLE CHANCE OF PRECIP.
LATE IN THE PERIOD GFS/ECMWF/CANADIAN ALL HAVE A SYSTEM EMERGING
FROM THE CENTRAL PART OF THE COUNTRY...BUT PLENTY OF DIFFERENCES
REMAIN. CANADIAN IS THE MOST AMPLIFIED WHILE THE GFS IS THE LEAST
AMPLIFIED...WITH THE 12Z ECMWF PERCHED IN THE MIDDLE. FOR NOW HAVE
CHOSEN TO KEEP FORECAST POP FREE BUT THE END OF THE PERIOD COULD BE
UNSETTLED. EVOLUTION OF THE UPPER PATTERN WILL ALSO PLAY A ROLE IN
IF/N TEMPS GO ABOVE CLIMO. FOR NOW KEEP TEMPS BELOW CLIMO THOUGH
ONLY BY A DEGREE OR TWO AT THE END OF THE PERIOD.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 12Z...A GENERALLY HIGH CONFIDENCE TAF FORECAST. A SURFACE LOW
WILL MOVE NORTHEAST ALONG THE COAST THIS MORNING...SPREADING STEADY
LIGHT RAIN INTO THE COASTAL TERMINALS...WHILE FLO/LBT WILL HAVE A
MORE TEMPO TYPE PRECIPITATION PATTERN. LIFR CONDITIONS WILL BE
LIKELY THROUGH 13-14Z AT FLO/LBT AND THROUGH 15-16Z AT THE COASTAL
TERMINALS.
AFTER THE LOW PRESSURE PASSES RAIN WILL END AND IFR CONDITIONS WILL
DEVELOP. IFR CEILINGS WILL PERSIST THROUGH 16Z AT FLO/LBT AND
THROUGH 17-18Z AT THE COASTAL TERMINALS. IT IS POSSIBLE IFR CEILINGS
COULD DEVELOP EARLIER THAN INDICATED IF THE LOW PRESSURE AREA MOVES
MORE RAPIDLY THAN ANTICIPATED. MVFR CONDITIONS WILL DEVELOP
AFTERWARD WITH VFR DEVELOPING BY EARLY AFTERNOON AS A DRIER
AIRMASS SPREADS RAPIDLY ACROSS THE TERMINALS IN THE WAKE OF THE
DEPARTING LOW.
NORTHWEST TO NORTH WINDS LESS THAN 10 KNOTS WILL BECOME
PREDOMINATELY NORTHWEST 10-15 KNOTS BY AFTERNOON WITH GUSTS TO
20-25 KNOTS. WIND GUSTS WILL DIMINISH AS SKIES CLEAR AROUND 23Z.
EXTENDED OUTLOOK...VFR THROUGH MONDAY. SHOWERS POSSIBLE ALONG THE
COAST MONDAY NIGHT AND TUESDAY WITH MVFR CEILINGS. VFR DEVELOPING
LATE TUESDAY AND PERSISTING INTO WEDNESDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 700 AM SATURDAY...SCA FROM 6 AM THIS MORNING THROUGH SUNDAY
MORNING FOR ALL WATERS.
CONSOLIDATING AND DEEPENING SFC LOW OFF CAPE HATTERAS EARLY THIS
MORNING...WILL FURTHER INTENSIFY AS IT TRACKS NE ...PARALLEL TO THE
EAST COAST OF THE U.S.. LOOK FOR THE SFC PRESSURE GRADIENT TO
TIGHTEN THIS MORNING...CONTINUING WELL INTO TONIGHT.
AS THE LOW MOVES FURTHER AWAY TONIGHT AND RIDGING FROM HIGH PRESSURE
BECOMES DOMINANT...THE SFC PG WILL BEGIN TO UN-TIGHTEN LATER
TONIGHT. DECENT CAA ACROSS 60S TO NEAR 70 DEGREE SSTS WILL ALSO BE A
PLUS FACTOR FOR HIGHER WIND SPEEDS. OVERALL...WILL INDICATE NW WINDS
RAMPING UP TO 20-25 KT BY THIS AFTERNOON INTO TONIGHT...WITH GUSTS
UP TO 30 KT. SIG. SEAS WILL RUN IN THE 3 TO 6 FT RANGE...WITH 7
FOOTERS OFF CAPE FEAR. THE SEAS WILL BE DOMINATED BY THE SHORT
PERIOD LOCALLY PRODUCED WIND WAVES...WITH AVERAGE PERIODS RUNNING 5
TO 7 SECONDS.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 AM SATURDAY...ELONGATED SURFACE RIDGE TO THE WEST THROUGH
THE PERIOD WILL KEEP FLOW OVER THE WATERS NORTHEAST THROUGH MON
NIGHT. NAM/GFS...AND TO A LESSER EXTENT THE ECMWF...DEVELOP A WEAK
SURFACE LOW WELL OFF THE SOUTHEAST COAST MON NIGHT. THIS FEATURE
COULD PINCH GRADIENT A LITTLE AT THE END OF THE PERIOD...RESULTING
IN AN INCREASE IN WIND SPEEDS MON NIGHT. SPEEDS WILL GENERALLY BE 15
TO 20 KT THROUGH THE PERIOD THOUGH A SOLID 20 KT IS POSSIBLE AT THE
START OF THE PERIOD IN WANING COLD ADVECTION. WIDE RANGE OF SEAS
THROUGH THE PERIOD GIVEN THE NORTH-NORTHWEST FLOW AT THE START OF
THE PERIOD QUICKLY BECOMING NORTHEAST. SEAS NEAR SHORE SUN COULD BE
2 FT OR LESS WHILE CLOSER TO 20 NM SEAS WILL RUN 5 TO 6 FT. BY SUN
NIGHT SEAS WILL BE 2 TO 4 FT...BUT BY THE END OF THE PERIOD
PROLONGED NORTHEAST FETCH WILL DEVELOP SEAS OVER 6 FT ACROSS WATERS
OPEN TO NORTHEAST FLOW...MAINLY NEAR FRYING PAN SHOALS AND WELL EAST
OF CAPE ROMAIN.
LONG TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 3 AM SATURDAY...TIGHT GRADIENT BETWEEN INLAND SURFACE HIGH AND
DEEPENING LOW PRESSURE NORTHEAST OF HATTERAS WILL KEEP NORTHEAST
FLOW IN THE 20 KT RANGE TUE AND TUE NIGHT. GRADIENT RELAXES A LITTLE
WED AS LOW MOVES FARTHER AWAY AND SPEEDS DROP INTO THE 15 TO 20 KT
RANGE. SEVERAL DAYS OF STRONG NORTHEAST FETCH WILL HAVE SEAS ABOVE
SCA THRESHOLDS AND IT SEEMS LIKELY THAT HEADLINES WILL BE REQUIRED
FOR AT LEAST A PORTION OF THE WATERS FOR THE ENTIRE PERIOD.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
SCZ017-023-024-032-033-039-053.
NC...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
NCZ087-096-099-105.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 AM EDT SUNDAY FOR
AMZ250-252-254-256.
&&
SYNOPSIS...III
NEAR TERM...MBB/DCH
SHORT TERM...III
LONG TERM...III
AVIATION...MRRHazardous weather outlook, Oct 29, 6:56 AM EDT, 5 hours 56 minutes before
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
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 4:21 AM EDT | Freeze Watch | ILM | Bladen, Columbus, Pender, Robeson | 9 hr |
| Oct 29, 3:45 AM EDT | Small Craft Advisory | ILM | 32 hr |
Nearby
Frost Advisories in South Carolina, 2011Frost Advisories in North Carolina, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.